Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
Mike Field
Fabrizio Bianchi
Trevor Clark
Nikos Karaliolios
Dongchen Li
Björn Winckler
Alex Athorne
Sajjad Bakrani Balani
Giulia Carigi
Andrew Clarke
Maximilian Engel
Federico Graceffa
Michael Hartl
Giuseppe Malavolta
Guillermo Olicón Méndez
Cezary Olszowiec
Christian Pangerl
Mohammad Pedramfar
Kalle Timperi
Shangzhi Li
Ole Peters
Camille Poignard
Cristina Sargent
Bill Speares
Kevin Webster
Mauricio Barahona
Davoud Cheraghi
Martin Hairer
Darryl Holm
Xue-Mei Li
Greg Pavliotis


Dmitry Turaev

Professor in Dynamical Systems


Phone: +44(207)59-48566
Room: 634 Huxley Building

Home Page

Dynamical Systems
Bifurcation Theory

Full list
Hamiltonian Dynamics
Homoclinic Tangencies

D.Turaev, Exponential energy growth due to slow parameter oscillations in quantum mechanical systems, Phys. Rev. E 93, 050203(R) (2016)

I.I.Ovsyannikov, D.Turaev, S.Zelik, Bifurcation to Chaos in the complex Ginzburg-Landau equation with large third-order dispersion, Modeling and Analysis of Information Systems 22, 327-336 (2015)

D.Turaev, C.Warner, S.Zelik, Energy growth for a nonlinear oscillator coupled to a monochromatic wave, Regul. Chaotic Dyn. 19, 513-522 (2014)

D.Turaev, A.G.Vladimirov, S.Zelik, Long-range interaction and synchronization of oscillating dissipative solitons, Phys. Rev. Lett. 108, 263906 (2012)

A.Vladimirov, D.Turaev, S.Zelik, Synchronization of interacting temporal cavity oscillons, in Proc. CLEO Europe - EQEC 2011 (IEEE Conference Publications, 2011)

M.Tlidi, A.Vladimirov, D.Turaev, Mobility properties of 2D cavity solitons in systems with delayed feedback, in Proc. CLEO Europe - EQEC 2011 (IEEE Conference Publications, 2011)

D.Turaev, S.Zelik, Analytical proof of space-time chaos in Ginzburg-Landau equations, DCDS-A 28, 1713-1751 (2010)

M.Tlidi, A.Vladimirov, D.Turaev, G.Kozyreff, D.Pieroux, T.Erneux, Spontaneous motion of localized structures and localized patterns induced by delayed feedback, Eur. Phys. J. D 59, 59-65 (2010)

M.Tlidi, A.Vladimirov, D.Pieroux, D.Turaev, Spontaneous motion of cavity solitons induced by a delayed feedback, Phys. Rev. Lett. 103, 103904 (2009)

D.Turaev, A.Vladimirov, S.Zelik, Strong enhancement of interaction of optical pulses induced by oscillatory instability, in Proc. CLEO Europe - EQEC 2009 (IEEE Conference Publications, 2009)

D.Turaev, M.Radziunas, A.Vladimirov, Chaotic soliton walk in periodically modulated media, Phys. Rev. E 77(R) (2008)

D.Turaev, A.Vladimirov, S.Zelik, Chaotic bound states of localized structures in the complex Ginzburg-Landau equation, Phys. Rev. E 75(R), 045601 (2007)

A.Vladimirov, D.Turaev, A new model for passive mode-locking in semiconductor lasers, Phys. Rev. A72, 033808, 1-13 (2005)

A.Vladimirov, D.Turaev, G.Kozyreff, Delay differential equations for mode-locked semiconductor lasers, Opt. Lett. 29, 1221-1223 (2004)

A.Vladimirov, D.Turaev, A new model for a mode locked semiconductor laser, Radiophysics and Quantum Electronics 47, 769-776 (2004)

D.Turaev, S. Zelik, Homoclinic bifurcations and dimension of the attractors for damped nonlinear hyperbolic equations, Nonlinearity 16, 1-36 (2003)

J.Engländer, D.Turaev, A scaling limit theorem for a class of superdiffusions, Annals of Probability 30, 683-722 (2002)

M.Wolfrum, D.Turaev, Instabilities of lasers with moderately delayed optical feedback, Opt. Com. 212, 127-138 (2002)

B.Fiedler, D.Turaev, Normal forms, resonances and meandering tip motions near relative equilibria of Euclidian group actions, Archive Rational Mech. Anal. 145, 129-159 (1998)

V.M.Eleonsky, N.E.Kulagin, D.Turaev, L.P.Shilnikov, Classification of self-localized states of electromagnetic field within nonlinear medium, Soviet Phys. Doklady 34 (1989)

V.M.Eleonsky, N.E.Kulagin, D.Turaev, L.P.Shilnikov, On the classification of self-localized states of an electromagnetic field in a nonlinear medium, in "Nonlinear World," 235-238 (Naukova Dumka, 1989)

V.M.Eleonsky, N.E.Kulagin, D.Turaev, L.P.Shilnikov, On the classification of self-localized states of the electromagnetic field within nonlinear medium, Methods of qualitative theory and theory of bifurcations, 32-45 (1988)